Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Twisting Kuperberg invariants via Fox calculus and Reidemeister torsion

Daniel López Neumann

Algebraic & Geometric Topology 22 (2022) 2419–2466
Abstract

We study Kuperberg invariants for sutured manifolds in the case of a semidirect product of an involutory Hopf superalgebra H with its automorphism group  Aut(H). These are topological invariants of balanced sutured 3–manifolds endowed with a homomorphism of the fundamental group into  Aut(H), and possibly with a  Spinc structure and a homology orientation. We show that these invariants are computed via a form of Fox calculus and that, if H is –graded, they can be extended in a canonical way to polynomial invariants. When H is an exterior algebra, we show that this invariant specializes to a refinement of the twisted relative Reidemeister torsion of sutured 3–manifolds. We also give an explanation of our Fox calculus formulas in terms of a particular Hopf group-algebra.

Keywords
quantum invariants, Reidemeister torsion, sutured manifolds
Mathematical Subject Classification
Primary: 57K16, 57K31
Secondary: 16T05
References
Publication
Received: 4 November 2020
Revised: 14 April 2021
Accepted: 3 June 2021
Published: 25 October 2022
Authors
Daniel López Neumann
Institut de Mathématiques de Jussieu - Paris Rive Gauche
Université de Paris
Paris
France